# SDR AALA20071427

- Difficulty date: August 7, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 14475
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEAT MOUNTED EMERGENCY LIGHT AT POSITION AB53 INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHT AT POSITION AB53.  SYSTEM GROUND CHECKED NORMAL OPERATION.
